Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A Thue equation with quadratic integers as variables

Author: B. M. M. de Weger
Journal: Math. Comp. 64 (1995), 855-861
MSC: Primary 11D25; Secondary 11D41, 11J86, 11Y50
MathSciNet review: 1277766
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper we determined all the solutions in $ \mathbb{Z}$ of a cubic Thue equation with coefficients in a quadratic number field. It is now shown that the method used there can be used to solve the more general problem of determining all the solutions of the Thue equation in a ring of quadratic integers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D25, 11D41, 11J86, 11Y50

Retrieve articles in all journals with MSC: 11D25, 11D41, 11J86, 11Y50

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society